# SDR SWAA2016032350171

- Difficulty date: February 12, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 62,049 hours, 48,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6547955
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CORNER OF THE AFT CARGO DOOR CUTOUT SKIN CRACKED, STATION 840, STRINGER 24R.  REPAIRED SKIN IAW SRM.
